# SDR AALA201905279011

- Difficulty date: May 23, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 47,031 hours, 21,646 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075840
- Part serial: 9532
- Condition: Out Of Tolerance
- Location: Rt Elevator
- Part time: 47,031 hours, 21,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AIRFRAME VIBRATION ABOVE APPROX FL 180 AND ABOVE 300 KTS. VIBRATION WAS APPROX 7-10 CYCLES/SECOND. MAINTENANCE REMOVED AND REPLACED THE #1 ELEVATOR AND AILERON COMPUTER IAW AMM 27-93-34 & REMOVED AND REPLACED THE RH ELEVATOR SERVO CONTROL IAW AMM 27-34-51. LEAK CHECK GOOD. (SEE SDR # AALA201905269010)
